# SDR ASAA0873966

- Difficulty date: November 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 951 LBL 52 FLOOR SUPPORT IS CORRODED.  REMOVED AND REPLACED CORRODED FLOOR SUPPORT AT BS 951 BL 52 PER SRM 51 40 02.
